# SDR T17A201310178003

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N808TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 9,492 hours, 6,478 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FOUND ELEVATOR TRIM STUCK IN THE TAKEOFF POSITION.  MULTIPLE EFFORTS WERE MADE TO TRIM THE PLANE WITH BOTH THE ELECTRIC AND MANUAL TRIM.  THE TRIM WOULD NOT MOVE. DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.
